MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SINGLE TRIGGER ROTARY HANDPIECE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO SINGLE TRIGGER ROTARY HANDPIECE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6203000000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.  reported events: 9 events were reported for this quarter.Product return status : 9 devices were received for evaluation.Evaluation status : 8 events were confirmed during testing, - 7 devices were found to be affected by detached/missing components, - 1 device was found to be affected by 3rd party repairs, 1 device evaluation is in progress.Product disposition : the devices were repaired and returned to the user facility.  additional information : there were no remedial actions taken on this device.This device is not labeled for single-use.
 
Event or Problem Description
This report summarizes 9 malfunction events in which the device had a component detach; 8 events had no patient involvement; no patient impact; 1 event had patient involvement; no patient impact.
 
Event or Problem Description
This report summarizes 9 malfunction events in which the device had a component detach.8 events had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 9 total events were initially reported.1 previously reported event is included in this follow-up record.  product return status - 1 device was received.  evaluation status confirmed 1 reported event was confirmed during testing.- 1 device was found to be affected by trigger assembly sheared at the cap screws and wear on the release collar.  additional information 9 devices were not labeled for single-use.9 devices were not reprocessed and reused.

Brand Name
SINGLE TRIGGER ROTARY HANDPIECE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7715560
Report Number0001811755-2018-01497
Device Sequence Number1329654
Product Code HWE
UDI-Device Identifier07613154392339
UDI-Public7613154392339
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized9
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6203000000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1